Children Often Defecate After Consuming Blood Boosting Drugs?

Illustration of Children Often Defecate After Consuming Blood Boosting Drugs?
Illustration: Children Often Defecate After Consuming Blood Boosting Drugs? choc.org

Hello … my child is 4 years old 1 month is currently consuming blood booster because of the anemia blood check results … it’s been 4 days since my child is consuming and on this 4th day my child is very often CHAPTER: can i consume blood enhancer side effects of diarrhea? r can still continue to drink or stop? r nDo you have to give zinc, ORS to stop the diarrhea ?? r nThank you

1 Answer:

Hi, thanks for asking at HealthReplies.com

One cause of anemia is related to lack of intake of iron, vitamin B12 and folic acid. The doctor will find out the cause of the laboratory examination with a sample of the patient's blood in question. Someone who is proven to have anemia due to a deficiency of the three nutritional intake will get food supplements that contain these nutrients. All drugs, including food supplements, will have side effects on their use, especially if used at high doses or for a long period of time. Like iron, it has the side effects of black bowel movements, nausea, vomiting, constipation and even diarrhea. If the side effects that occur are mild, the medication can be continued by giving a symptom relief that appears as a result. Like diarrheal diseases that arise from consuming iron, patients must obtain ORS to replace electrolytes, sugar and body fluids lost due to diarrhea.

However, if diarrhea that appears often to make the child weak, immediately take the child to the pediatrician who prescribe supplements. The doctor may need to reduce the dose of iron supplements and provide other treatments the child needs.

Thus hopefully useful.

: by

Related Question

Is My Sister Affected By Leukemia?

Is My Sister Affected By Leukemia?

(1 year ago)

, I have a younger brother of 4.5 years, it’s been 2 months for him to struggle to stand up, and there was a lump behind his ear, had been treated for several days in the hos...

Itching All Over The Body And Abdominal Pain After Ebi Consumption?

Itching All Over The Body And Abdominal Pain After Ebi Consumption?

(1 year ago)

Hello, I have a complaint, my stomach hurts and my body starts to itch. I have a history of allergies already, and before that I ate ebi. Is my stomach ache and itchiness caused by...

Cholesterol Lowering Drugs?

Cholesterol Lowering Drugs?

(1 year ago)

Yesterday I checked the cholesterol level was 302 and my age was only 22 years old, and the doctor gave me a prescription for simvastatin, omekur and dexanta....

Leave a Reply

Your email address will not be published. Required fields are marked *